# SDR DALA2021070603725

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 FLOOR STRINGERS AT RBL 2.9, 10.45, AND 16.10 ON STA. 1469 WERE FOUND OUT OF ALLOWABLE LIMITS DUE TO CORROSION IN REF. NRC 00370 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C: 00842. FLOOR STRINGERS AT RBL 2.9, 10.45, AND 16.10 ON STA. 1469 WERE REPAIRED. PER B757-200 SRM. (1862317)
